# SDR SWIA202409160805

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RIGHT T CAP RBL9 BETWEEN FS1031.00 AND FS1051.00 CORRODED AS MARKED      (C-CHECK RO 9/15/2024)    CABIN FLOOR T CAP AT RBL 9 BETWEEN FS1031.00 AND FS1051.00 REPAIRED IAW REO 690-53-61-1425 REV.--, DATED 2024-07-22. TASK CARD 51-900-1002-SKY COMPLIED WITH SEE CONTINUATION CARD FOR DETAILS.
